Journal of Biomathematics

Items 1-5 of 25
«Preious | of 5 | Next»
1

Plant Disease Control with Economic Threshold

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 03,2009, Pages 385-396, Dol:

2

Permanence and Periodic Solutions for Nonautonomous Predator-prey Systems with Type-ⅡFunctional Response

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 03,2009, Pages 397-409, Dol:

3

Global Behavior of Solutions in a Prey-Predator System with Two Delays and Holling Ⅱ Functional Response

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 03,2009, Pages 410-418, Dol:

4

Two Species Predator-Prey System Harvest Model and Control

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 03,2009, Pages 419-426, Dol:

5

Hopf Bifurcation for a SIRS Model

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 03,2009, Pages 427-432, Dol:

Items 1-5 of 25
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn